Cohomology of finite groups of Lie type, I
Publications Mathématiques de l'IHÉS, Volume 45 (1975), p. 169-191
@article{PMIHES_1975__45__169_0,
     author = {Cline, Edward and Parshall, Brian J. and Scott, Leonard},
     title = {Cohomology of finite groups of Lie type, I},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {45},
     year = {1975},
     pages = {169-191},
     zbl = {0412.20044},
     mrnumber = {53 \#3134},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1975__45__169_0}
}
Cline, Edward; Parshall, Brian; Scott, Leonard. Cohomology of finite groups of Lie type, I. Publications Mathématiques de l'IHÉS, Volume 45 (1975) pp. 169-191. http://www.numdam.org/item/PMIHES_1975__45__169_0/

[1] A. Borel, Linear algebraic groups, New York, Benjamin (1969). | MR 40 #4273 | Zbl 0186.33201

[2] N. Bourbaki, Groupes et algèbres de Lie, chap. IV, V, VI, Paris, Hermann (1968).

[3] N. Burgoyne, Modular representations of some finite groups, Proc. of Symposia in Pure Math., vol. XXI, Representation theory of finite groups and related topics, A.M.S. (1971), 13-17. | MR 49 #7365 | Zbl 0256.20010

[4] P. Cameron and J. Seidel, Quadratic forms over GF(2), Indag. Math., 35 (1973), I-17. | MR 48 #6143 | Zbl 0258.05022

[5] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press (1956). | MR 17,1040e | Zbl 0075.24305

[6] R. Carter, Simple groups of Lie type, New York, John Wiley & Sons (1972). | MR 53 #10946 | Zbl 0248.20015

[7] C. Chevalley, Classification des groupes de Lie algébriques, vol. 2, Secrétariat math., II, rue P.-Curie, Paris (1956-1958).

[8] C. Chevalley, Sur certains groupes simples, Tôhoku Math. Journal, 7 (1955), 14-66. | MR 17,457c | Zbl 0066.01503

[9] C. W. Curtis, Irreducible representations of finite groups of Lie type, Journal für Math., 219 (1965), 180-199. | MR 32 #140 | Zbl 0132.02001

[10] C. W. Curtis, The Steinberg character of a finite group with a (B, N)-pair, J. Algebra, 4 (1966), 433-441. | MR 34 #1406 | Zbl 0161.02203

[11] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Am. Math. Soc. Transl. Ser., 2, 6 (1957), 111-245 (= Mat. Sbornik N. S., 30 (1952), 349-462). | MR 13,904c | Zbl 0077.03404

[12] H. Freudenthal, The existence of a vector of weight o in irreducible Lie groups without centre, Proc. A.M.S., 7 (1956), 175-176. | MR 17,986b | Zbl 0071.25504

[13] D. Hertzig, Cohomology of algebraic groups, J. Algebra, 6 (1967), 317-334. | MR 35 #4224 | Zbl 0242.20042

[14] D. Hertzig, Cohomology of certain Steinberg groups, Bull. A.M.S., 75 (1969), 35-36. | MR 38 #4483 | Zbl 0266.20044

[15] D. G. Higman, Flag-transitive collineation groups of finite projective spaces, Illinois J. of Math., 6 (1962), 434-446. | MR 26 #663 | Zbl 0105.13101

[16] G. Higman, Odd characterizations of finite simple groups, University of Michigan notes (1968).

[17] J. Humphreys, Modular representations of classical Lie algebras and semisimple groups, J. Algebra, 19 (1971), 51-79. | MR 44 #271 | Zbl 0219.17003

[18] N. Jacobson, Lie algebras, New York, Interscience (1962). | Zbl 0121.27504

[19] S. Mac Lane, Homology, New York, Academic Press (1963). | MR 28 #122

[20] D. Mumford, Introduction to algebraic geometry, Harvard notes.

[21] B. Parshall, Regular elements in algebraic groups of prime characteristics, Proc. A.M.S., 39 (1973), 57-62. | MR 47 #1967 | Zbl 0278.20036

[22] H. Pollatsek, First cohomology of some linear groups over fields of characteristic two, Illinois J. of Math., 15 (1971), 393-417. | MR 43 #6316 | Zbl 0218.20039

[23] D. Quillen, On the cohomology and K-theory of the general linear groups over a finite field, Annals of Math., 93 (1970), 552-586. | MR 47 #3565 | Zbl 0249.18022

[24] T. A. Springer, Weyl's character formula for algebraic groups, Invent. Math., 5 (1968), 85-105. | MR 37 #2763 | Zbl 0159.31802

[25] R. Steinberg, Representations of algebraic groups, Nagoya Math. J., 22 (1963), 33-56. | MR 27 #5870 | Zbl 0271.20019

[26] R. Steinberg, Lectures on Chevalley groups (mimeographed notes), Yale University (1968). | MR 57 #6215

[27] O. Taussky and H. Zassenhaus, On the I-cohomology of the general and special linear groups, Aequationes math., 5 (1970), 129-201. | MR 44 #4076 | Zbl 0213.03701

[28] J. Thompson, Quadratic pairs (unpublished).

[29] J. Tits, Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque, Journal für Math., 247 (1971), 196-220. | MR 43 #3269 | Zbl 0227.20015

[30] W. J. Wong, Irreducible modular representations of finite Chevalley groups, J. Algebra, 20 (1972), 355-367. | MR 45 #8748 | Zbl 0228.20012